# SDR QXEA2011011800034

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 24,613 hours, 18,045 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Diaphragm
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - FOUND A CRACK ON LT DIAPHRAGM UNDER PANEL 195DL AT FS 909.  FOUND CRACK TO BE 1" LONG, SENT REQUEST TO MFG.  RECEIVED REO 670-53-82-413.  COMPLIED WITH REPAIR IAW REO 670-53-82-413.
